# SDR F3LA2019121090148

- Difficulty date: December 7, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 5581
- Aircraft time: 25,245 hours, 9,553 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,245 hours, 9,553 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LANDING AFTER TR'S DEPLOYED CABIN FILLED WITH HAZE THAT SMELLED LIKE DUST. POSSIBLE RUNWAY DEICER NOTED ON NR 2 ENGINE INTAKE. REF LP1181536, ITEM 1 FOR WORK ACCOMPLISHED. DRAIN & SERVICE OIL #2 ENG, REPLACED OIL FILTER, IDLE ENGINE WITH PACKS ON, NO ODOR PRESENT, ENG PRAM NORMAL, OK TO CONTINUE. REF AMM 72-00-00-210-043A.
